# SDR DL733001709

- Difficulty date: September 5, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N303WA
- Make and model: Boeing 737347
- Aircraft serial: 23183
- Aircraft time: 43,814 hours, 30,526 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Vertical Stab
- Component: AR7077MS
- Stage of operation: CL
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ELECTRIC STAB TRIM INOP BOTH MAIN AND AUTOPILOT.  TRIM INITIALLY WORKED.  PASSING 13,000 FEET TRIM QUIT WORKING.  A/C AIR TURNBACK.  REPLACED STAB TRIM ACTUATOR PER NR CARD NR 1 REF M/M.
